# SDR CALA2016051895367

- Difficulty date: May 14, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 101,889 hours, 12,013 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER A CHECK, SEAT 13AB FWD EMER EXIT LIGHT BULB, INOPERATIVE.  RELAMPED SEAT 13AB.  OPERATIONS CHECKED OK.
